| Model Number |
457445 |
| Medical Device Problem Code |
Under-Sensing (1661)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead was observed with functional undersensing with atrial events falling into the blanking at times.The lead remains in use.No patient complications have been reported as a result of this event.